# SDR ASMF201212007

- Difficulty date: December 5, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 30,897 hours, 15,528 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Part time: 26,547 hours, 26,547 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START, SMOKE WAS DETECTED FROM RT ENGINE.  MX PERFORMED ENGINE LEAKING INSPECTION IAW MM 72-00-00, DETECTED OIL LEAK IN THE RT ENGINE FUEL PUMP DRAIN.  RT ENGINE WAS RUN IAW MM 71-71-00, TESTS NR 3A/3B AND MM 79-00-00, NO LEAKS WERE DETECTED.  AS A PRECAUTION,  RT STARTER WAS REPLACED IAW MM 80-11-01, TESTED CORRECT.
